# SDR DALA1051850954

- Difficulty date: December 19, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N954DL
- Make and model: Doug MD-88
- Aircraft serial: 49885
- Aircraft time: 55,652 hours, 42,075 cycles
- Engine: Pwa JT8D*
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 9911833505
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLE - CRACKED - 1ST HOLE BELOW ZFS=52 VERT STAB FRONT SPAR RT CHORD  REPAIRED IAW ERA 488178-14, REV ORIG.
